I recentley started having another new problem, my ankles start swelling after being on my feet awhile and hurt so back. Is this due to the thyroid or my meds?
I just recent. went up to 75mcg of synthroid
hydrocortisone 20 mg AM. 10 mg. PM
Lyrica 75mg New med I am on.
xanax .05 mg
Also I noticed on my labs from March my ferritin was a 37- What is that?
Iron was a 93
MM/HR westerngreen 7 What is this?
Cheshire, well I was wondering if something running low can cause it, my Doc doesnt want to test anymore blood till my surgery, i have to call tomorrow to make my preop appt. and see her again in a month. I recently went up on my synthroid to 75 from 50, would that make the T3 and T4 different? Did this happen to you?
I just had to quit taking Lyrica due to pain in my legs and swelling. My ankles were 3 times there size after 2 weeks on 150 mg 2x's a day. I quit taking it and my ankles are still slightly puffy, but you can see that I have them. My muscles still hurt and feel weak. I'm just not sure if that is from the Lyrica or the thyroid.
You are taking synthetic T4. Your thyroid, if it were healthy, would be making T1, T2, T3, T4 and calcatonin. So my answer is yes, you are only supplementing a portion of what your body needs. T3 is the "ACTIVE" hormone, the one that makes every organ in your body function properly. T4 is the INACTIVE hormone, as for as we know, and is supposed to convert to T3 in your cells. The thyroid also makes direct T3 when it is healthy.
Many of us (millions more like it) do not feel well on synthroid and cause damage to our bodies by staying on it. I am taking 265 mgs of Armour thyroid because i was a mess on synthroid and had many hypo symptoms. In what city are you located and I'll see if i can search out a doctor who knows how to, and will, RX it for you?
Cortef has caused ankle swelling with me . . . . 20 seems high in am . . I only take 3 . . you may try lowering it a bit and see if that helps . . check with doc . . I can't believe he has not mentioned that.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.